In this paper, we study the generalized MarcumQ-functionQnu(a,b), wherea, nu > 0 andbges 0. Our aim is to extend the results of Corazza and Ferrari (IEEETrans.Inf.Theory, vol. 48, pp. 3003-3008, 2002) to the generalized MarcumQ-function in order to deduce some new tight lower and upper bounds. The key tools in our proofs are some monotonicity properties of certain functions involving the modified Bessel function of the first kind and some classical inequalities, i.e., the Cauchy-Buniakowski-Schwarz and Chebyshev integral inequalities. These bounds are shown to be very tight for largeb, i.e., the relative errors of our bounds converge to zero asbincreases. Both theoretical analysis and numerical results are provided to show the tightness of our bounds.
No takes yet. Share an insight, caveat, or question.
Baricz et al. (2009) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: